# SDR ASAA0280320

- Difficulty date: September 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ACA7413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, AFT CARGO COMPARTMENT LEFT INBOARD SEAT TRACK SPLICE WEB WAS CRACKED.  TRIMMED AND SMOOTHED DAMAGE PER SRM 53-01.(M)
